# SDR SWIA201642155

- Difficulty date: April 24, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 35,455 hours, 31,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE EXTERIOR SKIN AT FS 677, STR 24R.  REPAIRED DENT  IN FUSELAGE EXTERIOR SKIN AT FS 677.0, STR 24R IAW STS EA.
